An ergodic theorem for a class of spin systems
Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 2, p. 141-157
@article{AIHPB_1977__13_2_141_0,
     author = {Griffeath, David},
     title = {An ergodic theorem for a class of spin systems},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {2},
     year = {1977},
     pages = {141-157},
     zbl = {0363.60117},
     mrnumber = {445643},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1977__13_2_141_0}
}
Griffeath, David. An ergodic theorem for a class of spin systems. Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 2, pp. 141-157. http://www.numdam.org/item/AIHPB_1977__13_2_141_0/

[1] L. Gray, D. Griffeath, On the uniqueness of certain interacting particle systems. Z. Wahr. verw. Geb., t. 35, 1976, p. 75-86. | MR 405643 | Zbl 0316.60067

[2] T.E. Harris, On a class of set-valued Markov processes. Ann. Probab., t. 4, 1976, p. 175-194. | MR 400468 | Zbl 0357.60049

[3] R. Holley, T. Liggett, Ergodic theorems for weakly interacting infinite systems and the voter model. Ann. Probab., t. 3, 1975, p. 643-663. | MR 402985 | Zbl 0367.60115

[4] R. Holley, D. Stroock, A martingale approach to infinite systems of interacting processes. Ann. Probab., t. 4, 1976, p. 195-228. | MR 397927 | Zbl 0332.60072

[5] R. Holley, D. Stroock, Dual processes and their application to infinite interacting systems. Adv. Math. To appear, 1976. | Zbl 0459.60097

[6] R. Holley, D. Stroock, D. Williams, Applications of dual processes to diffusion theory. Proc. Symposia Pure Math. To appear, 1977. | MR 443110 | Zbl 0382.60081

[7] T.M. Liggett, Existence theorems for infinite particle systems. Trans. Amer. Math. Soc., t. 165, 1972, p. 471-481. | MR 309218 | Zbl 0239.60072

[8] N.S. Matloff, Equilibrium behavior in an infinite voting model. Ph. D. thesis, U.C.L.A., 1975.

[9] D. Schwartz, Ergodic theorems for an infinite particle system with sinks and sources. Ph. D. thesis, U. C. L. A., 1975.

[10] D. Schwartz, Applications of duality to a class of Markov processes. Ann. Probab. To appear, 1976. | MR 448631 | Zbl 0367.60111

[11] A.L. Toom, Nonergodic multidimensional systems of automata. Problemy Peredachi Informatsii, t. 10, no. 3, 1974, p. 229-246. | MR 469584 | Zbl 0315.94053

[12] L.N. Vasershtein, A.M. Leontovich, Invariant measures of certain Markov operators describing a homogeneous random medium. Problemy Peredachi Informatsii, t. 6, no. 1, 1970, p. 71-80. | MR 530400

[13] N.B. Vasil'Ev, M.B. Petrovskaya, I.I. Piatetskii-Shapiro, Modelling of voting with random error. Avtomatika i Telemekhanika, t. 10, 1969, p. 103-107. | Zbl 0205.17803

[14] N.B. Vasil'Ev, I.I. Piatetskii-Shapiro, On the classification of one-dimensional homogeneous networks. Problemy Peredachi Informatsii, t. 7, no. 4, 1971, p. 82-90. | MR 309672 | Zbl 0306.94030